# SDR SWAA2020050542921

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD PANEL SUPPORT AT ACB BS947 RBL20 TO LBL7 WL180. / REMOVED AND REPLACED AFT BULKHEAD PANEL SUPPORT AT ACB BS947 RBL20 TO LBL10 WL180 P/N 7530182 PO #769821 IAW SRM 51-40-02; DWG 149A8117 AND DWG 149A8110 89004U 28APR20
